Volume 28, Number 2
Previous Issue Next Issue

Harbir Antil, Roland Glowinski, Ronald H.W. Hoppe, Christopher Linsenmann, Tsorng-Whay Pan & Achim Wixforth

10.4208/jcm.2009.10-m1001

J. Comp. Math., 28 (2010), pp. 149-169.

Preview Full PDF 241 4259 Abstract

Elaine T. Hale, Wotao Yin & Yin Zhang

10.4208/jcm.2009.10-m1007

J. Comp. Math., 28 (2010), pp. 170-194.

Preview Full PDF 235 4825 Abstract

Assyr Abdulle, Yucheng Hu & Tiejun Li

10.4208/jcm.2009.10-m1004

J. Comp. Math., 28 (2010), pp. 195-217.

Preview Full PDF 227 4051 Abstract

Xin Huang, Zhaojun Bai & Yangfeng Su

10.4208/jcm.2009.10-m1002

J. Comp. Math., 28 (2010), pp. 218-234.

Preview Full PDF 220 3879 Abstract

Zhong-Zhi Bai & Xue-Ping Guo

10.4208/jcm.2009.10-m2836

J. Comp. Math., 28 (2010), pp. 235-260.

Preview Full PDF 215 4038 Abstract

Shi Jin, Hao Wu & Xu Yang

10.4208/jcm.2009.10-m1005

J. Comp. Math., 28 (2010), pp. 261-272.

Preview Full PDF 249 3897 Abstract

Ying Chen & Min Huang

10.4208/jcm.2009.10-m2870

J. Comp. Math., 28 (2010), pp. 273-288.

Preview Full PDF 222 4200 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard